# SDR DALA2017072705715

- Difficulty date: July 26, 2017
- Submitted: July 27, 2017
- Operation: Air carrier
- Aircraft: N949DL
- Make and model: Doug MD-88
- Aircraft serial: 49880
- Aircraft time: 71,698 hours, 53,527 cycles
- System (JASC): 5523 · Elevator, Tab Structure
- Part: Tab
- Condition: Debonded
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISBONDED PREVIOUS REPAIR ON THE RT ELEVATOR GEAR TAB T/E.  THE DAMAGED AREA WAS REPAIRED IAW SRM 51-70-2D, PAR 18, AND 55-04, PAR 3, FIG 2.
